Diabetic people are known to get repeated infections, especially yeast and bacterail due to the high sugar levels. Sugar serves as a kind of growth medium where they can thrive well. So these people get predisposed to the infections.
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hi, I am 17 and I have been getting frequent yeast infections lately since the summer. My doctor says that the reason my first yeast infection occurred was because I was on doxcycline acne medicine. I went off the medicine, but still got yeast infections months later. My mom said that she always gets frequent yeast infections and that it s probably in my genes but I m not sure. I m scared. Last year, I had oral sex with a guy, but I don t think he came. Shortly after that, I had gotten strep throat and an abscess under my armpit that my doctor had to drain. I am really scared and freaking out because I read on the over the counter yeast infection medication, that frequent yeast infections could mean that I might have HIV. I am scared that maybe the oral sex from last year gave me HIV, and that maybe the strep throat I had and abscess under my armpit I had shortly afterward I had oral sex with that guy were early symptoms of HIV. I currently have been dating my boyfriend now for almost a year and we have unprotected sex all of the time, and he is clean. He got checked. I know I most likely don t have HIV, but I really need to make sure from you because I m really scared and freaking myself out and won t be able to get an HIV test anytime soon. Please help, ASAP! Thank you !
Hi doctor, i am a 41 year old female, i weigh 9stone which is about right for my height.I live in Greece and i get a yeast infection atleast once a month. I am taking a 200mg capsule of lomexin...fenticonazole nitrate and i use verdal cream...my husband uses the verdal cream too
I have been getting frequent yeast infections after my chemo ended after a full hysterectomy due to ovarian cancer. It is the weekend, so I will have to reach my doctor on Monday. What can a person do for frequent yeast infections that are treated and then come back?
hi iam a diabetic patient and suffering from erectile dysfunctionlegs ,feet and muscles pain.iam under insulin and my sugar is almost normal,my cholostrel is below 7 while blood pressure is at 140/85.I had recently a buy pass..i have visited a neuroligist and has prescribed to use tablets which would help in blood flow
my husband was diagnosed with hemochromotosis in June 2013, after 8 hospital stays and numerous test he now has liver failure, diabetes and stage D heart failure. His EF rate was betweeen 5-10% now at 20% according to latest Echo, but he can barely walk or talk without being winded. He is on the liver and transplant list as a 1B waiting at home on dobutomine, how long can one stay on the drug without damage to organs? The dr wants to do a right heart cath to measure pressures now sure why...thanks
i am a diabetic, testing pp fasting every month, mostly the readings are 130 pp 140. For the last few months, I am getting pain while urinating in penis and immediately after urinating, not always, sometimes - once a week. There is no stone found in ultrasound, all reports normal, urine culture normal and urine routine test is also normal. in last six months, have lost 5 kgs of weight. pl advise.
I AM HAVING SOFT STOOLS FOR THE PAST 3 MONTHS. I AM ALSO DIABETIC - FASTING 128, PP -148. I STARTED HAVING SOME ALOPATHY FOR THE PAST 2 MONTHS FOR SUGAR. I DON T HAVE ANY ABDOMINAL PAIN. WHAT COULD BE THE REASONS FOR SOFT STOOLS, MOREOVER, I ALSO FEEL LIKE GOING TO LATRINE TWO-THREE TIMES A DAY. I HAD LEFT TESTES REMOVED 5 YEARS BECAUSE OF TUMOR IT WAS CANCER CA. MOST OF MY REPORTS ARE NORMAL. I HAVE ALSO 5-7 KGS WEIGHT IN 2-3 MONTHS. PLEASE SUGGEST REMEDIES HOW TO GET NORMAL STOOL, AND HOW TO INCREASE WEIGHT. I AM 41 YEARS OLD. MY NAME IS G.S. KANNAN FROM KOLKATA.
We have consulted a doctor and she has prescribed Tab Duphaston (10 mg) twice daily. Could you advise us of its purpose and if it has any side effects in long-term. We would really appreciate your advice on this.